# SDR CALA2018110302265

- Difficulty date: November 2, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 62,047 hours, 22,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C16820911
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR CLIP BROKEN AT 1L RETAINERS "CLIPS" CHECKED. NOT BROKE. ADJ FWD RETAINER BY BENDING. HOLDS GIRT BAR OK NOW, AMM 25-66-01-200-802.
